I am a 37 year old woman. I suffer from depression. The meds that my psychiatrist prescribed for me require that I go in and have labs drawn.
This has been going on since 2004. In the meantime I have been told by my Dr.'s nurse that my levels were off and to get them redrawn. Never telling me, even when asked, what levels specifally were "off"?
During this time frame my vision got worse, never needed glasses before. My eyes became extremely yellow. My weight gain was substantial - 60 lbs.
The "flares" were the worst though. Every couple of weeks my bones and joints would just ache. A couple of episodes were so bad that I went to the ER. Of course, I would tell them about my depression medications. It seemed as soon as they learned I suffered from depression I was summarily dismissed. No tests - nothing! The attending doctor would tell me to go get a psych eval and would discharge me with scripts for Vicadin and Prednisone.
In November, after a particuarly bad flare that sent me to the ER again, I decided I would request my lab work from medical records.
The records I did received were incomplete. The time period 1/23/06 to November 06 where I was told again and again and again to go back to the lab for redraws were missing. I requested them through the psychiatrist's office and medical records department at the hospital where the lab is located. The doctor denied my request both times.
Now that I am with a new psychiatrist and requested my med records be released to him, I found that nothing past March 06 has been given to my new doc.
The labs that I was able to get my hands on showed that my lymphocytes were way below level and that my WBC would spike and then drop like a rollercoaster.
I even requested that my PCP take a look through the computer website for the health system I was in to see if he could access my labwork. Amazingly, it seems as if records were "sanitized". He could find nothing.
In the meantime I am getting myself and my children out of this system.
Oh, by the way the medications I was on were Tegretol, Zoloft, Seroquel and Xanax.
Has anyone else here experienced side effects like these from any of those medications?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?